Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem on amenable semigroups


Author: Edmond Granirer
Journal: Trans. Amer. Math. Soc. 111 (1964), 367-379
MSC: Primary 42.50; Secondary 46.80
DOI: https://doi.org/10.1090/S0002-9947-1964-0166597-7
MathSciNet review: 0166597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Paul Civin and Bertram Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847–870. MR 143056
  • A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. 70 (1948), 521–526. MR 25476, DOI https://doi.org/10.2307/2372195
  • Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544. MR 92128
  • N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • E. Granirer, On amenable semigroups with a finite-dimensional set of invariant means. I, Illinois J. Math. 7 (1963), 32–48. MR 144197
  • E. Granirer, On amenable semigroups with a finite-dimensional set of invariant means. II, Illinois J. Math. 7 (1963), 49–58. MR 144198
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • G. Köthe, Topologische Lineare Räume, Springer, Berlin, 1960.
  • Indar S. Luthar, Uniqueness of the invariant mean on an abelian semigroup, Illinois J. Math. 3 (1959), 28–44. MR 103414
  • E. Ljapin, Semigroups, Fizmatgiz, Moscow, 1960. (Russian) R. Thibault, Séminaire Chatelet-Dubreil, Demi-groupes 1953/54, Inst. Henri Poincaré, Dissertations 13-14.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50, 46.80

Retrieve articles in all journals with MSC: 42.50, 46.80


Additional Information

Article copyright: © Copyright 1964 American Mathematical Society